# SDR RAIA2018092080005

- Difficulty date: August 28, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564103002
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 62 HAS CHAFE MARK FROM CARGO LINER HDW NEAR STRINGER 12R. REMOVED FRAME 62, INSTALLED NEW FRAME 62 IAW SRM 51-40-02.
